# SDR SWIA202156435

- Difficulty date: January 16, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN LANDING GEAR WHEEL WELL, BRAKE PRESSURE TRANSDUCER BRACKET ON BOTTOM OF PRESSURE FLOOR PANEL IS CRACKED.   (C-CHECK) RO 2/25/2021   REMOVED AND INSTALLED NEW BRAKE PRESSURE TRANSDUCER BRACKET (P/N 601R75262-159) ON BOTTOM OF PRESSURE FLOOR PANEL FROM L/H MAIN LANDING GEAR WHEEL WELL. REF CRJ200 SRM 51-42-06, DWG: 601R75262 REV K. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
